Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it my regimen?
Apr 12, 2006

Hello, I was diagnosed with HIV in November 05, went from finding out status to hospitilization t cells down to 2... gained weight, built back up my blood levels etc and got out the hospital under therapy of Truvada, Reyataz, and Norvir. I am just now experiencing horrible pains in my joints and muscles after 2 months of therapy and I dont know why. I can tell you the following. My HIV Specialist is treating me for testostrone levels... she has me on antibiotics, and anti diarhea medicines. I also take vitamins and am on a normal diet. I dont miss doses, dont alter them or anything of the sort. I have tried muscle creme and hot baths with epsome salt. I even had some Neproxen from a tooth pull and nothing works for the pain. I am 25 walking like I am 85. Any clue?

Response from Dr. Henry

You may benefit by an evaluation from a neurologist and/or rheumatologist to out the likely cause of your pain which is unusual for someone on your regimen to develop. Sometimes during recovery of immune system during early HIV therapy strange symptoms develop (immune reconstitution syndrome) which can be tough to sort out. KH



Previous
Ins.
Next
Optic Atrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement